Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 383, NWS Jackson, MS

December 13, 2015Issaquena County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Dec 13, 2015, 3:46 PM CST for Issaquena County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 13, 2015, 3:46 PM CST (21:46 UTC)
Expired
Dec 13, 2015, 4:15 PM CST
In force
29 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 13, 10:46 AM CST, 5 hours earlier.

Area forecast discussion, Dec 13, 10:46 AM CST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CST SUN DEC 13 2015

.UPDATE...MADE SOME MINOR ADJUSTMENTS TO WEATHER GRIDS BASED ON
LATEST TRENDS IN RADAR DATA. ALSO...LATEST HRRR DATA SHOWING SQUEEGEE
LINE OF CONVECTION MOVING ACROSS THE CWA LATE THIS AFTERNOON/EVENING
AND PUSHING ALL ALONG OOUR NORTHERN TIER OF COOUNTIES. SOME
INTERESTING CONVECTIVE STRUCTURES...INCLUDING LINE BREAKS...ARE NOTED
IN THE HRRR OUTPUT. DESPITE LIMITED INSTABILITY OVER THE NORTH...WILL
EXTEND LIMITED RISK IN THE HWO INTO THESE AREAS AS FEEL SOME
CONVECTIVE OUTFLOWS WILL APPROACH SEVERE STRENGTH WITH THE AMBIENT
FLOW SUCH THAT IT IS./26/

&&

.AVIATION...BROKEN MVFR CIGS ARE OBSERVED AT MOST SITES ACROSS THE
AREA AT MID-MORNING...BUT SHOULD LIFT TO MAINLY VFR BY MIDDAY DAY IN
MOST SPOTS. SOUTHERLY WINDS WILL BE RATHER GUSTY, WITH GUSTS TO NEAR
30 KTS ACROSS MOST OF THE AREA AND GUSTS TO AROUND 40 KT POSSIBLE
ACROSS THE ARKLAMISS DELTA. A SQUALL LINE CAPABLE OF PRODUCING 50 KT
WIND WILL PUSH EASTWARD ACROSS THE AREA FROM AROUND THE MS RIVER
NEAR SUNSET INTO ALABAMA BY MIDNIGHT. MVFR CIGS WILL RETURN ALONG
AND BEHIND THIS LINE THIS AFTERNOON THROUGH TONIGHT (FROM WEST TO
EAST), WITH BRIEF VISBY REDUCTIONS TO LOWER CATEGORIES IN +RA. CIGS
WILL BEGIN TO IMPROVE AT SOME TERMINALS BY DAYBREAK MONDAY. /DL/BB/

&&

.PREV DISCUSSION... /ISSUED 424 AM CST SUN DEC 13 2015/

DISCUSSION...
SHORT TERM (TODAY THROUGH MONDAY NIGHT)...MAIN CONCERN WITH THIS
MORNING'S FORECAST IS WIND POTENTIAL WITH A STORM SYSTEM MOVING
ACROSS THE REGION THIS AFTERNOON INTO TONIGHT.

CONDITIONS REMAIN UNSEASONABLY MILD THIS EARLY MORNING AS STRONG
WARM ADVECTION PERSISTS AHEAD OF AN APPROACHING STORM SYSTEM.
REMARKABLY, TEMPS ARE CURRENTLY ABOVE NORMAL DAYTIME HIGHS FOR THIS
TIME OF YEAR CWA-WIDE. SCATTERED LIGHT PREFRONTAL SHOWERS HAVE BEGUN
TO MOVE ACROSS PORTIONS OF THE DELTA, BUT MOST AREAS REMAIN DRY AT
THIS TIME.

TAKING A LOOK AT THE WEATHER MAPS, AN OCCLUDING UPPER TROUGH AND
POTENT SHORTWAVE ARE MOVING ACROSS THE SOUTHERN HIGH PLAINS, AND AN
ASSOCIATED SURFACE LOW WAS MOVING ACROSS OK, WITH A COLD FRONT
TRAILING ACROSS CENTRAL TX. THROUGH TONIGHT, THE UPPER TROUGH/
SHORTWAVE WILL PIVOT ACROSS THE MISSOURI VALLEY TOWARD THE GREAT
LAKES, WITH THE SURFACE LOW FOLLOWING SUIT AND DRAGGING THE COLD
FRONT ACROSS OUR REGION.

AS THE FRONT APPROACHES TODAY, THE SFC PRESSURE GRADIENT WILL
INCREASE, AS WILL AMBIENT DEEP LAYER WIND ENERGY. AS THE LOW STRATUS
DECK BREAKS UP LATER THIS MORNING, MIXING WILL LIKELY OCCUR IN MANY
AREAS, WHICH ALONG WITH HELPING SOME LOCATIONS WARM TO NEAR RECORD
HIGH TEMPS, WILL ALSO HELP BRING SOME STRONGER WIND GUSTS TO THE
SURFACE. THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDE A LARGER
AREA GENERALLY ALONG AND NORTH OF THE NATCHEZ TRACE. WHILE THE AREAS
FARTHER EAST ARE LESS LIKELY TO SEE GUSTS TO 45 MPH, SUSTAINED WIND
OF 25 MPH WILL CERTAINLY BE ATTAINABLE AT TIMES.

THE NEXT CONCERN FOR THIS SYSTEM IS SEVERE WEATHER POTENTIAL ALONG
THE SQUALL LINE SET TO MOVE ACROSS THE AREA ALONG A PREFRONTAL
TROUGH. AS NOTED OVER THE PAST SEVERAL DAYS, THIS LINE WILL BE
ACCOMPANIED BY CONSIDERABLE SHEAR, WITH DEEP LAYER SHEAR OF 50-70
KT AND 0-1 KM SRH OF 300-400 M2/S2. THE MAJOR LIMITING FACTOR WILL BE
A LACK OF INSTABILITY AHEAD OF THIS LINE, WHICH WILL LIMIT THE
ABILITY FOR CONVECTION TO TAP INTO THE AFOREMENTIONED SHEAR. EVEN
PROGGED MUCAPES FAIL TO REACH 100 J/KG ACROSS MUCH OF THE NORTHERN
PORTION OF THE CWA, AND THUS THE LIMITED THREAT FOR BE TRIMMED BACK A
BIT IN THESE AREAS. THE BEST OPPORTUNITY FOR THE QLCS TO TAP INTO
INSTABILITY WILL BE ACROSS THE SOUTHERN PORTIONS OF THE AREA. THIS IS
WHERE THERE WILL BE GREATER POTENTIAL FOR DAMAGING WIND GUSTS AND
PERHAPS A FEW BRIEF TORNADOES. THE LINE IS NOW EXPECTED TO REACH
WESTERNMOST PORTIONS OF THE CWA AFTER NOON, REACHING THE I-55
CORRIDOR AFTER SUNSET, THEN THE EASTERN BORDER OF THE CWA BY
MIDNIGHT.

RAIN SHOULD BE OUT OF THE AREA BY MONDAY MORNING, WITH SURFACE HIGH
PRESSURE BRIEFLY BUILDING IN. RIGHT NOW, IT APPEARS THE HIGH COULD
SETTLE OVER THE AREA JUST IN TIME TO PROVIDE IDEAL RADIATION COOLING
CONDITIONS MONDAY NIGHT. THUS, WE NUDGED TUES MORNING FORECAST LOWS
DOWN A BIT FROM THE PREVIOUS FORECAST. /DL/

LONG TERM (TUESDAY THROUGH NEXT WEEKEND)...WEAK HIGH PRESSURE AT THE
SFC WILL BE IN PLACE FOLLOWING SUNDAYS COLD FRONT. SOUTHERLY FLOW AND
BUILDING HEIGHTS OVER THE REGION WILL ALLOW FOR SUNNY CONDITIONS AND
TEMPERATURES TO REMAIN IN THE 60S AND 70S THROUGH MIDWEEK.

BY WEDNESDAY ANOTHER LARGE CLOSED UPPER LOW WILL BE TRACKING THROUGH
THE CENTRAL PLAINS AND INTO MINNESOTA. THIS WILL DRAG A DRY COLD
FRONT THROUGH THE REGION AND LINGER ALONG THE GULF COAST. MODELS
AGREE THAT A SURFACE LOW WILL DEVELOP IN THE GULF AND RIDE NORTH
ALONG THE FRONT. THE GFS IS A LITTLE FURTHER SOUTH THAN THE ECMWF
AND KEEPS MOST OF THE RAIN TO THE SOUTH. THE ECMWF AND CANADIAN
COVER MORE OF THE CWA WITH PRECIPITATION(JUST RAIN) AND HAVE KEPT
WITH A MORE WET SOLUTION. THIS FRONT SHOULD BRING IN MORE SEASONAL
WEATHER WITH HIGHS IN THE 50S AND LOWS IN THE 30S FOR THE END OF THE
WEEK. THE UPPER TROUGH WILL SWING THROUGH THE REGION ON
FRIDAY...BRINGING AN END TO ANY PRECIP AND DRY SFC HIGH WILL MOVE IN
FOR THE LAST WEEKEND BEFORE CHRISTMAS. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       81  51  69  41 /  45 100   6   2
MERIDIAN      77  53  68  39 /  11 100  10   2
VICKSBURG     77  51  68  39 / 100 100   5   2
HATTIESBURG   79  54  72  43 /  25 100   8   1
NATCHEZ       75  51  70  43 / 100 100   5   2
GREENVILLE    76  51  64  41 /  99 100   5   2
GREENWOOD     80  51  65  38 /  50 100   6   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR MSZ025>033-036>039-
     042>046-048>050.

     WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-034-035-
     040-041-047-053-059-060.

LA...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-016-
     023>026.

AR...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.

&&
Hazardous weather outlook, Dec 13, 2:53 PM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CST SUN DEC 13 2015

ARZ074-LAZ007-142100-
ASHLEY-MOREHOUSE-
253 PM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND MONDAY

NON-THUNDERSTORM WINDS
THREAT...ELEVATED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED WITH
WIND GUSTS UP TO 40 MPH POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO
DOWN TREES AND CREATE SPORADIC POWER OUTAGES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

ARZ075-LAZ008-009-015-016-023>026-MSZ018-019-034-035-040-041-047-
053-059-060-142100-
CHICOT-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA-
CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-WASHINGTON-HUMPHREYS-
ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS-
253 PM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

NON-THUNDERSTORM WINDS
THREAT...ELEVATED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

A SQUALL LINE WILL PUSH EASTWARD ACROSS THE REGION THROUGH THE
REMAINDER OF THIS AFTERNOON. DAMAGING WIND GUSTS WILL BE POSSIBLE
ALONG THIS LINE...AND A TORNADO CANNOT BE COMPLETELY RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

THROUGH THIS AFTERNOON AHEAD OF THE SQUALL LINE...SUSTAINED WINDS OF
25 TO 35 MPH ARE EXPECTED REGION WITH WIND GUSTS UP TO 50 MPH
POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO DOWN TREES AND CREATE
SPORADIC POWER OUTAGES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

MSZ025>033-036>039-042>046-048>052-054>058-061>066-072>074-142100-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-
NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
253 PM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS EVENING

NON-THUNDERSTORM WINDS
THREAT...ELEVATED
TIMING...THE REST OF THIS AFTERNOON INTO THIS EVENING

A SQUALL LINE WILL PUSH EASTWARD ACROSS THE REGION THIS EVENING.
DAMAGING WIND GUSTS WILL BE POSSIBLE ALONG THIS LINE...AND A TORNADO
CANNOT BE COMPLETELY RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

THROUGH EARLY TO MID EVENING AHEAD OF THE SQUALL LINE...SUSTAINED
WINDS OF 20 TO 30 MPH ARE EXPECTED REGION WITH WIND GUSTS OVER 40 MPH
POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO DOWN TREES AND CREATE
SPORADIC POWER OUTAGES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH THIS EVENING.

50

&&

...HAZARD LEGEND...

*NON-THUNDERSTORM WINDS*
EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH
 OR GREATER.
SIGNIFICANT...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH.
ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH.
LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Dec 13, 12:35 PM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1235 PM CST SUN DEC 13 2015

ARZ074-LAZ007-131915-
ASHLEY AR-MOREHOUSE LA-
1235 PM CST SUN DEC 13 2015

...A SQUALL LINE WILL AFFECT ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS
AND MOREHOUSE PARISHES UNTIL 115 PM CST...

AT 1230 PM CST...METEOROLOGISTS WERE TRACKING A SQUALL LINE
EXTENDING FROM NEAR HERMITAGE TO 8 MILES SOUTHWEST OF HUTTIG TO 8
MILES WEST OF CLAIBORNE...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

THE SQUALL LINE WILL BE NEAR...  CROSSETT AROUND 115 PM CST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BONITA...
COLLINSTON...OAK RIDGE AND MER ROUGE.

LAT...LON 3315 9211 3320 9214 3331 9198 3335 9199
      3338 9196 3340 9199 3339 9157 3280 9159
      3270 9164 3268 9162 3261 9167 3262 9192
      3266 9191 3271 9197 3271 9204 3269 9205
      3271 9206 3301 9207 3309 9214
TIME...MOT...LOC 1830Z 254DEG 21KT 3342 9222 3296 9228 3254 9234

DB
Special weather statement, Dec 13, 2:31 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CST SUN DEC 13 2015

LAZ023>026-MSZ060-132115-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-CONCORDIA LA-ADAMS MS-
231 PM CST SUN DEC 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CONCORDIA...
CATAHOULA...SOUTHERN FRANKLIN...WESTERN TENSAS PARISHES IN
NORTHEASTERN LOUISIANA AND NORTHWESTERN ADAMS COUNTIES UNTIL 315 PM
CST...

AT 229 PM CST...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ENTERPRISE TO NEAR
BROUILLETTE...AND MOVING NORTHEAST AT 40 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  WISNER AND JIGGER AROUND 240 PM CST.
  MAYNA AND NEW ERA AROUND 245 PM CST.
  MONTEREY AROUND 250 PM CST.
  JONESVILLE AND WILDSVILLE AROUND 255 PM CST.
  FROGMORE AROUND 300 PM CST.
  FERRIDAY AND WEST FERRIDAY AROUND 305 PM CST.
  CLAYTON AROUND 310 PM CST.
  LEE BAYOU AND SPOKANE AROUND 315 PM CST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HARRISONBURG...
RIDGECREST...GILBERT AND SICILY ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3103 9164 3119 9168 3131 9187 3127 9200
      3143 9201 3199 9185 3221 9155 3221 9130
      3163 9140 3162 9152 3157 9141 3152 9152
      3137 9147 3141 9158 3128 9152 3125 9166
      3115 9161 3111 9163 3104 9156 3097 9166
TIME...MOT...LOC 2029Z 221DEG 52KT 3193 9187 3129 9206

EC
Special weather statement, Dec 13, 3:22 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CST SUN DEC 13 2015

LAZ008-009-016-132145-
EAST CARROLL LA-MADISON LA-WEST CARROLL LA-
322 PM CST SUN DEC 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST CARROLL...
NORTH CENTRAL MADISON AND EAST CARROLL PARISHES UNTIL 345 PM CST...

AT 322 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MONTICELLO...OR 14 MILES SOUTHWEST OF TRANSYLVANIA...MOVING
NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  TRANSYLVANIA AROUND 335 PM CST.
  LAKE PROVIDENCE AND SHELBURN AROUND 345 PM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EPPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3293 9121 3291 9120 3290 9118 3290 9115
      3292 9113 3281 9116 3275 9116 3273 9106
      3247 9138 3253 9147 3254 9144 3256 9143
      3258 9145 3259 9154
TIME...MOT...LOC 2122Z 221DEG 48KT 3259 9141

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 4:13 PM CSTSpecial Weather StatementJANWashington32 min
Dec 13, 4:44 PM CSTSpecial Weather StatementJANWarren46 min
Dec 13, 4:54 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo51 min
Dec 13, 5:12 PM CSTSevere Thunderstorm WarningJANHinds, Warren, Yazoo48 min
Dec 13, 5:20 PM CSTSpecial Weather StatementJANHumphreys40 min
Dec 13, 5:48 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo57 min
Dec 13, 5:52 PM CSTSpecial Weather StatementJANHinds38 min
Dec 13, 12:35 PM CSTSpecial Weather StatementJANMorehouse40 min
Dec 13, 2:31 PM CSTSpecial Weather StatementJANCatahoula, Concordia, Tensas44 min
Dec 13, 3:22 PM CSTSpecial Weather StatementJANEast Carroll23 min
Dec 13, 3:55 PM CSTSpecial Weather StatementJANEast Carroll50 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.